# SDR R61A201506160402

- Difficulty date: June 16, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 28,159 hours, 21,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RT SEAT TRACK ON PREVIOUS REPAIR IS CORRODED.  MX REMOVED DOUBLER, REMOVED CORROSION FROM RT SEAT TRACK ON PREVIOUS REPAIR STILL NO GOOD, R & R IAW  57-40-02.
